for a while now and have never had any bad reaction. The dermatologist also gave me a skin cream called Epi Ceram and an injection in my nose b/c of some discoloration I had there. But not until these derm drugs did I start feeling uneasy and don't wanna do anything. Please help!!! What's causing this feeling I'm having? And should I stop all skin meds now? I feel horrible!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started takeing litium for uncontrolled crying and outbust I also take adderall I feel bette?
Posted 22 Oct 2009 • 1 answer
Posted 9 Mar 2010 • 1 answer
Posted 16 Aug 2011 • 1 answer
What will Help me with sleep? I've tried hydroxyzine, trazadone, temazepam, lunesta and nothing work
Posted 6 Apr 2013 • 3 answers
Diagnosed w/ ADHD. Started Adderall. Should I quit Wellbutrin? Adderall doesnt feel like its workin?
Posted 21 Mar 2015 • 2 answers